# SDR FDEA201103070901

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1015 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE EXTERIOR FUSELAGE STA 1015, STR. 29L.  CUT OUT AREA OF SKIN IAW SRM REV 103, 51-10-1. FABRICATED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 53-30-2. INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 51-30-2.
